# SDR DALA2025030201579

- Difficulty date: February 25, 2025
- Submitted: March 2, 2025
- Operation: Air carrier
- Aircraft: N3742C
- Make and model: Boeing 737832
- Aircraft serial: 30835
- Aircraft time: 75,408 hours, 30,122 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0828793) CRACK ON KEEL BEAM STR 27R INTERNAL STRUCTURE BTW BS 727 TO BS 727A AT AFT CARGO COMPARTMENT. PERFORMED PERMANENT REPAIR LOC. KEEL BEAM STR 27R INTERNAL STRUCTURE BTW BS 727 TO BS 727A AT AFT CARGO COMPARTMENT AS PER B737-800 SRM 53-60-12-2R-1.
